Hokkaido Mathematical Journal

A variant of a Yamaguchi's result

C. FINET and V. TARDIVEL-NACHEF

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 21, Number 3 (1992), 483-489.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413723

Digital Object Identifier
doi:10.14492/hokmj/1381413723

Mathematical Reviews number (MathSciNet)
MR1191031

Zentralblatt MATH identifier
0823.43001

Citation

FINET, C.; TARDIVEL-NACHEF, V. A variant of a Yamaguchi's result. Hokkaido Math. J. 21 (1992), no. 3, 483--489. doi:10.14492/hokmj/1381413723. https://projecteuclid.org/euclid.hokmj/1381413723


Export citation